Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 23, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 28, 2016, 2:37 PM MDT for Natrona County, Wyoming. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2016, 2:37 PM MDT (20:37 UTC)
- Expired
- Jun 28, 2016, 3:45 PM MDT
- In force
- 68 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Natrona County, WY
The radar
The Riverton/Lander radar (KRIW), 139 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3206 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
980
WUUS55 KRIW 282037
SVRRIW
WYC025-282145-
/O.NEW.KRIW.SV.W.0023.160628T2037Z-160628T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
237 PM MDT TUE JUN 28 2016
THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NATRONA COUNTY IN WYOMING...
* UNTIL 345 PM MDT
* AT 235 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES SOUTHEAST OF RED WALL TO NEAR EMIGRANT GAP
TO NEAR ALCOVA...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED. AT 205 PM MDT...A 64 MPH WIND GUST WAS
MEASURED AT HILAND.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
EMIGRANT GAP AROUND 240 PM MDT.
NATRONA COUNTY AIRPORT AROUND 245 PM MDT.
MILLS...BAR NUNN...BATES HOLE...HOGADON SKI AREA AND BEARTRAP
CASPER...EVANSVILLE AND TEAPOT ROCK AROUND 300 PM MDT.
EDNESS K WILKINS STATE PARK AROUND 305 PM MDT.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 25 BETWEEN MILE MARKERS 176 AND 221.
INTERSTATE 90 NEAR MILE MARKER 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4243 10721 4282 10723 4334 10706 4332 10607
4243 10608
TIME...MOT...LOC 2035Z 265DEG 37KT 4328 10667 4281 10659 4259 10671
HAIL...0.75IN
WIND...60MPH
$$
214 follow-up statements
559
WWUS55 KRIW 282053
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
253 PM MDT TUE JUN 28 2016
WYC025-282145-
/O.CON.KRIW.SV.W.0023.000000T0000Z-160628T2145Z/
NATRONA-
253 PM MDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EASTERN NATRONA COUNTY...
AT 251 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ACROSS CENTRAL
NATRONA COUNTY...MOVING EAST AT 40 TO 45 MPH.
HAZARD...60 MPH WIND GUSTS AND ONE-HALF INCH DIAMETER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE AROUND...
CASPER THROUGH ABOUT 330 PM
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 25 BETWEEN MILE MARKERS 176 AND 221.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. BOATERS ON PATHFINDER AND ALCOVA RESERVOIRS SHOULD HEAD TO
SHORE IMMEDIATELY.
&&
LAT...LON 4244 10699 4287 10707 4333 10675 4332 10607
4243 10608
TIME...MOT...LOC 2050Z 279DEG 40KT 4323 10645 4276 10637 4254 10649
HAIL...0.75IN
WIND...60MPH
$$
JONES123
WWUS55 KRIW 282116
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
316 PM MDT TUE JUN 28 2016
WYC025-282145-
/O.CON.KRIW.SV.W.0023.000000T0000Z-160628T2145Z/
NATRONA-
316 PM MDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EASTERN NATRONA COUNTY...
AT 312 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM AROUND 20 MILES NORTH OF CASPER...THROUGH WESTERN
CASPER TO ABOUT 15 MILES SOUTHWEST OF CASPER...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND ONE-HALF INCH DIAMETER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE AROUND...
CASPER THROUGH ABOUT 330 PM
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 25 BETWEEN MILE MARKERS 176 AND 221.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. BOATERS ON PATHFINDER AND ALCOVA RESERVOIRS SHOULD HEAD
TO SHORE IMMEDIATELY.
&&
LAT...LON 4244 10658 4283 10657 4333 10649 4332 10607
4243 10608
TIME...MOT...LOC 2112Z 263DEG 33KT 4313 10630 4278 10627 4255 10636
HAIL...<.75IN
WIND...60MPH
$$
21042
WWUS55 KRIW 282131
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
331 PM MDT TUE JUN 28 2016
WYC025-282145-
/O.CON.KRIW.SV.W.0023.000000T0000Z-160628T2145Z/
NATRONA-
331 PM MDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTHEASTERN NATRONA COUNTY...
AT 330 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TEAPOT ROCK...
WHICH IS 30 MILES NORTH OF CASPER...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN NATRONA COUNTY. THE CITY OF CASPER IS NO LONGER IN THE
SEVERE THUNDERSTORM WARNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4327 10637 4333 10638 4332 10607 4300 10607
TIME...MOT...LOC 2130Z 310DEG 38KT 4327 10624
HAIL...1.00IN
WIND...60MPH
$$
21422
WWUS55 KRIW 282141
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
341 PM MDT TUE JUN 28 2016
WYC025-282151-
/O.EXP.KRIW.SV.W.0023.000000T0000Z-160628T2145Z/
NATRONA-
341 PM MDT TUE JUN 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NATRONA COUNTY
WILL EXPIRE AT 345 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER GUSTY WINDS AND SMALL HAIL ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 4327 10637 4333 10638 4332 10607 4300 10607
TIME...MOT...LOC 2139Z 265DEG 37KT 4327 10624
$$
21What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 11:30 AM MDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jun 28, 11:30 AM MDT, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1130 AM MDT TUE JUN 28 2016 .SHORT TERM...Tuesday through Thursday night We are seeing a change this morning as we transition from a quiet pattern of the past few days into a more active one for the next three. Today looks to be the most interesting. The ridge that has brought the hot and dry weather of the past few days has sagged south a bit with heights lowering a bit. In addition, a weak shortwave will ride through the area and help to destabilize the atmosphere a bit. There are still some questions as for how strong the thunderstorms will get. Factors for the storms include a good amount of shear that could bring tilted updrafts and some stronger storms. There is also plenty of CAPE in the east with the models showing as much as 1500 J/KG in Johnson and eastern Natrona Counties with lifted indices down to minus 6. However, there are some inhibiting factors. Although 500 millibar heights will be a bit lower, they will still be over 5900 meters so it may take a while to break. The biggest limiting factor though is moisture though. The GFS keeps the 50 degree dew points out of the entire area except for eastern Johnson County. The NAM backs them in a bit further but only to around a Buffalo to Midwest line. In addition, the Storm Prediction Center has removed the slight risk from the area. As a result, we trimmed the severe area a bit. We followed to NAM 50 degree dew point line through most of Johnson County and eastern Natrona Counties. Elsewhere, with drier air and inverted V soundings, the main threat will be downburst winds and small hail With the timing changed to a bit later, we also raised temperatures a bit. Most of this activity should end by midnight as the wave moves away to the east. On Wednesday there will be more moisture over areas with better east to southeast flow. However, there will be less shear. The Storm Prediction Center only has general thunderstorms in the area as well. So for now, we went with small hail and gusty winds. The models also differ on the best coverage of the thunderstorms. The NAM shows a surge of moisture from the south. The NAM is the driest and has the best coverage in the north. The European has the best coverage in the east. So as a result we kept isolated over all areas with a better chance over Johnson County where the deeper moisture will be. A deeper plume of monsoonal moisture will move in for Wednesday night into Thursday. As a result we increased some showers across the area later Wednesday night into Thursday. This will also bring more cloud cover which will keep temperatures a bit lower. This looks to be the day with the best coverage of thunderstorms, although possibly the least chance of severe storms. .LONG TERM...Friday Through Tuesday Warm ridge axis over the area to start the period gradually flattens over the weekend leading to a potential shortwave passing to the north around Monday night which may push a decent front across the area. There looks like there will be quite a few 'ripples' in the flow but with limited moisture to work with resulting in mainly diurnally driven convection centered on the mountains during the afternoon with a few trying to move onto the lower elevations by the evening hours. Airmass will then dry out even more Monday into Tuesday with increasing sw flow Monday and a generally dry wly flow next Tuesday. Quite warm each day, especially Saturday through Monday when it looks like each day will be in the 90s for most areas east of the divide with upper 70s and 80s west. The high country will be in the 70s to lower 80s with 60s above 9500 to 10000 feet. Dry to very dry from the weekend onward with min rh's in the teens for most areas east of the divide with some increase in wind on the 4th leading to increased fire danger as combo of hot temps, breezy to windy conds and low rh's combine. && .AVIATION.../18Z Issuance/ Conditions will remain VFR through the forecast period. Shortwave topping the ridge and moving across Montana will help to initiate convection today, with the best coverage mainly north and east of a line from KCOD-KCPR. Small hail and localized MVFR conditions will be possible with the strongest storms. Best instability will be along and east of the Bighorn Range across Johnson County stretching into northeast Wyoming. Weaker convection will form over the east slopes of the western/central mountains and have left VCSH in those terminals. Showers and storms across this region are more likely to produce gusty outflow wind to 40kts with large temperature-dew point spreads. Convection will wane after 01Z-02Z/Wednesday as shortwave tracks east away from the forecast area. Could be a few lingering weak showers across the far north through 04Z with gusty outflow wind the main hazard. Gusty west-northwest surface wind 10-20kts anticipated after 20Z at KBPI and KPNA, while other terminals remain less than 12kts. && .FIRE WEATHER... ...Elevated fire conditions over southern Wyoming today... An upper level disturbance will cross the area today and bring a chance of mainly afternoon showers and thunderstorms, most numerous in northern and eastern sections. A gusty westerly wind and relative humidity falling into the teens will bring elevated fire danger across the south today. Near critical fire weather is possible in western Natrona County but red flag conditions are not expected. Strong to possible severe thunderstorms are possible in Natrona and Johnson Counties this afternoon and evening. Smoke dispersal and mixing will be fair to good east of the Divide and good to excellent across western and southern Wyoming. && .RIW Watches/Warnings/Advisories...None. && SHORT TERM...Hattings LONG TERM...PS AVIATION...CNJ FIRE WEATHER...Hattings
Hazardous weather outlook, Jun 28, 2:57 AM MDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 257 AM MDT TUE JUN 28 2016 WYZ001>020-022>030-291200- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 257 AM MDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ACROSS. SOME COULD BE STRONG TO SEVERE WITH STRONG GUSTY WINDS...LARGE HAIL...AND FREQUENT LIGHTNING...MAINLY IN JOHNSON AND EASTERN NATRONA COUNTIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ACROSS THE NORTH AND EAST. THURSDAY AND FRIDAY...ISOLATED THUNDERSTORMS. SATURDAY AND SUNDAY...ISOLATED LATE DAY THUNDERSTORMS...MAINLY IN AND NEAR THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT STRONG WINDS AND HAIL. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jun 28, 1:45 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
145 PM MDT TUE JUN 28 2016
WYZ017>019-282030-
LANDER FOOTHILLS-WIND RIVER BASIN-GREEN MOUNTAINS AND RATTLESNAKE
RANGE-
145 PM MDT TUE JUN 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL
230 PM MDT...
AT 144 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RED CANYON...WHICH IS 10 MILES SOUTHEAST OF LANDER...MOVING EAST AT
30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SAND DRAW AROUND 230 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE TWIN PINES RV PARK AND
CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4257 10806 4262 10864 4264 10864 4266 10866
4264 10867 4268 10870 4281 10870 4284 10805
TIME...MOT...LOC 1944Z 270DEG 24KT 4272 10860
21Special weather statement, Jun 28, 1:53 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 153 PM MDT TUE JUN 28 2016 WYZ011-282045- SOUTHEAST JOHNSON COUNTY- 153 PM MDT TUE JUN 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JOHNSON COUNTY UNTIL 245 PM MDT... AT 152 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES NORTHEAST OF MAYOWORTH...WHICH IS 20 MILES NORTH OF KAYCEE... MOVING SOUTHEAST AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... FORT RENO HISTORICAL SITE AROUND 245 PM MDT. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 270 AND 279. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4397 10672 4412 10659 4393 10609 4371 10630 TIME...MOT...LOC 1952Z 304DEG 18KT 4401 10658 21
Special weather statement, Jun 28, 2:05 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
205 PM MDT TUE JUN 28 2016
WYZ019-020-282045-
NATRONA COUNTY LOWER ELEVATIONS-GREEN MOUNTAINS AND RATTLESNAKE
RANGE-
205 PM MDT TUE JUN 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NATRONA COUNTY UNTIL
245 PM MDT...
AT 205 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ERVAY...WHICH IS 31 MILES NORTHEAST OF JEFFREY CITY...MOVING EAST AT
40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ERVAY AROUND 210 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE AUSTIN CREEK NATURAL
GAS PROCESSING PLANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4268 10751 4293 10752 4293 10750 4298 10750
4296 10669 4265 10667
TIME...MOT...LOC 2005Z 267DEG 35KT 4283 10744
21Special weather statement, Jun 28, 2:17 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 217 PM MDT TUE JUN 28 2016 WYZ020-022-282200- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN- INCLUDING THE CITY OF...CASPER 217 PM MDT TUE JUN 28 2016 THROUGH 4 PM...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP...AND PUSH EAST ACROSS NATRONA COUNTY. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO AROUND 50 MPH...SMALL HAIL AND FREQUENT LIGHTNING. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 21
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 1:45 PM MDT | Special Weather Statement | RIW | Fremont | 45 min |
| Jun 28, 1:53 PM MDT | Special Weather Statement | RIW | Johnson | 52 min |
| Jun 28, 2:05 PM MDT | Special Weather Statement | RIW | Natrona | 40 min |
| Jun 28, 2:49 PM MDT | Special Weather Statement | RIW | 41 min | |
| Jun 28, 3:39 PM MDT | Special Weather Statement | RIW | Sweetwater | 36 min |
| Jun 28, 3:51 PM MDT | Special Weather Statement | RIW | Natrona | 39 min |
| Jun 28, 5:02 PM MDT | Special Weather Statement | RIW | 43 min | |
| Jun 28, 5:08 PM MDT | Special Weather Statement | RIW | Johnson | 37 min |
| Jun 28, 5:22 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 38 min |
| Jun 28, 5:31 PM MDT | Special Weather Statement | RIW | Teton | 44 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.